Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 2, Issue 2, Fall 1979  pp. 153-158.

Characterization of Hilbert space operators with unitary cross sections

Authors Don Deckard (1) and L. A. Fialkow (2)
Author institution: (1) Department of Mathematics Murray State University Murray, Kentucky 42071 U.S.A.
(2) Department of Mathematics Western Michigan University, Kalamazoo, MI. 49008, U.S.A.


Contents    Full-Text PDF